# SDR ASAA2018092927716

- Difficulty date: September 29, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 02993
- Aircraft time: 40,431 hours, 12,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR LONGITUDIANL BEAM CORRODED AT SCREW HOLE FR16 BS X7087, LBL22, BL+4560 GROUNDED - YES. REMOVED CORROSION AND FOUND CORROSION ON FWD CABIN WET AREA LONG BEAM DAMAGE EXCEEDED SERVICEABLE LIMITS IAW SRM 53-11-14. REMOVED FLOOR PANEL 211KF IAW SRM 51-42-11. REMOVED AUTOTRANSFORMER TRAY AND BEAM PER SRM 51-42-11, LOCATED AND DRILLED NEW BEAM PER SRM 53-11-14. INSTALLED NEW BEAM AND AUTOTRANSFORMER TRAY PER SRM 51-42-11, INSTALLED FLOOR PANEL 211KF PER SRM 51-42-11 AND AMM 53-12-11.
